# SDR ASOA201201225

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 19,798 hours, 18,645 cycles
- Engine: Ge CF343B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE FLUCTUATION ON CLIMB OUT, THEN DROPPED BELOW 25 PSI.  RAN QRH WITH THRUST LEVER AT IDLE, PRESSURE STARTED TO INDICATE NORMAL.  ACFT RETURNED,  EMERGENCY DECLARED.  R & R RT ENGINE OIL PRESSURE TRANSDUCER IAW AMM 79-31-05 (IPC 79-30-00 ITEM 35A). OPS AND LEAK CHECKS GOOD.
